# SDR ASAA0580386

- Difficulty date: July 18, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 995576317
- Condition: Cracked
- Location: Fs 185
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND MAIN PASSENGER L1 DOOR INTERCOSTAL CRACKED IN RADIUS.  REPLACED INTERCOSTAL.  (M)
